Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 5, Issue 4, Pages 625-673
http://dx.doi.org/10.1155/S0161171282000611

Recent developments in the theory of Walsh series

Department of Mathematics, University of Tennessee, Knoxville 37916, Tennessee, USA

Received 20 May 1982

Copyright © 1982 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

William R. Wade, “Recent developments in the theory of Walsh series,” International Journal of Mathematics and Mathematical Sciences, vol. 5, no. 4, pp. 625-673, 1982. https://doi.org/10.1155/S0161171282000611.